Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jun 13, 2021, 6:34 PM CDT for DeKalb County, Tennessee. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2021, 6:34 PM CDT (23:34 UTC)
- Expired
- Jun 13, 2021, 7:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Nashville, TN
County DeKalb County, TN
The radar
The Nashville radar (KOHX), 54 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.6 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1410 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1150 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.8
The text
As transmitted.
207 WWUS84 KOHX 132334 SPSOHX Special Weather Statement National Weather Service Nashville TN 634 PM CDT Sun Jun 13 2021 TNZ028-030-064-140015- Wilson TN-De Kalb TN-Smith TN- 634 PM CDT Sun Jun 13 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SMITH...NORTHWESTERN DE KALB AND SOUTHEASTERN WILSON COUNTIES UNTIL 715 PM CDT... At 633 PM CDT, Doppler radar was tracking a strong thunderstorm near Gordonsville, or near Carthage, moving south at 15 mph. Winds in excess of 30 mph will be possible with this storm. Locations impacted include... Smithville, Gordonsville, Hickman, Alexandria, Dowelltown and Liberty. This includes Interstate 40 between mile markers 252 and 261. LAT...LON 3622 8606 3622 8592 3599 8579 3599 8609 TIME...MOT...LOC 2333Z 342DEG 14KT 3619 8599 $$ Whitehead
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jun 13, 6:14 PM CDT, 20 minutes earlier.
Area forecast discussion, Jun 13, 6:14 PM CDT, 20 minutes before
Area Forecast Discussion National Weather Service Nashville TN 614 PM CDT Sun Jun 13 2021 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... At 150 PM CDT, another steamy day was underway with heat index values mostly 95-100. We had a few storms this morning, but not much since. Satellite shows building cumulus clouds in the past half hour or so, so scattered storms should start to fire up soon. A weak cool front is approaching, note the 50s dew points north of the Ohio River. As the diffuse boundary bumps into the 4000+ surface based capes in place, we may have a few severe storms with damaging gusts from the stronger cells. Downpours with more than 1 inch of rainfall are possible as well. Keep in mind not everyone will get storms, but those who do will surely know it! Late day pops are lowest northwest to highest southeast, mainly 20-40 percent. Once the boundary pushes through late this evening, we will finally shut off the rain chances for a while. Patchy shallow fog is possible tonight especially in the areas that receive rain today. Lower dew points will filter into the area on Monday, but we will stay rather warm with highs in the upper 80s to lower 90s. A deep trough will begin to set up over the northeast US Monday night that will push a couple reinforcing shots of dry and cooler air into our area Tuesday through Thursday. Highs will be in the low to mid 80s during this stretch and humidity will be quite tolerable considering it is June. The large northeast trough will get kicked out late Thursday and weak upper ridging will slide into our area. This will allow the temperatures and humidity to start creeping up on Friday. Chances for scattered showers and storms return next weekend. Also, we will be watching the western Gulf of Mexico for possible tropical formation later this week. && .AVIATION... 00Z TAF DISCUSSION. Isolated showers and thunderstorms will be possible over the next few hours this evening before a cold front moves through later this evening and overnight. VFR conditions expected overnight into the day tomorrow with northwest winds around 5 to 10 knots. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......13 AVIATION........Barnwell
Hazardous weather outlook, Jun 13, 5:05 AM CDT, 13 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 505 AM CDT Sun Jun 13 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-141015- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 505 AM CDT Sun Jun 13 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. A few strong to briefly severe thunderstorms are possible this afternoon and evening. Damaging wind gusts are the main concern. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 10
In the hours before
Special weather statement, Jun 13, 4:13 PM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Nashville TN
413 PM CDT Sun Jun 13 2021
TNZ059-132130-
Williamson TN-
413 PM CDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILLIAMSON COUNTY
UNTIL 430 PM CDT...
At 413 PM CDT, Doppler radar was tracking a strong thunderstorm over
Nolensville, or 8 miles east of Franklin, moving south at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Brentwood, Nolensville and Triune.
This includes Interstate 840 between mile markers 36 and 45.
LAT...LON 3599 8668 3597 8663 3594 8661 3591 8663
3590 8662 3587 8662 3585 8660 3584 8660
3584 8661 3583 8663 3582 8676 3599 8674
3600 8669
TIME...MOT...LOC 2113Z 352DEG 14KT 3593 8669
WhiteheadSpecial weather statement, Jun 13, 5:27 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Nashville TN
527 PM CDT Sun Jun 13 2021
TNZ009-010-031-033-132315-
Overton TN-Clay TN-Jackson TN-Macon TN-
527 PM CDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OVERTON...NORTHERN
JACKSON...CLAY AND SOUTHEASTERN MACON COUNTIES UNTIL 615 PM CDT...
At 526 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tompkinsville, or 11 miles northwest of Celina, moving southeast at
25 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Celina, Whitleyville, Moss and Standing Stone State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3661 8548 3639 8536 3641 8583 3641 8585
3662 8582
TIME...MOT...LOC 2226Z 337DEG 23KT 3667 8566
WhiteheadSpecial weather statement, Jun 13, 5:34 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Nashville TN
534 PM CDT Sun Jun 13 2021
TNZ060-061-132300-
Maury TN-Marshall TN-
534 PM CDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MARSHALL AND EAST
CENTRAL MAURY COUNTIES UNTIL 600 PM CDT...
At 533 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Spring Hill, or 15 miles east of Columbia, moving
south at 15 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Columbia and I-65 East Of Columbia.
This includes Interstate 65 between mile markers 40 and 50.
LAT...LON 3556 8697 3574 8686 3572 8682 3571 8681
3570 8677 3571 8677 3570 8675 3571 8675
3570 8674 3571 8673 3571 8671 3570 8670
3550 8673
TIME...MOT...LOC 2233Z 019DEG 15KT 3568 8678
WhiteheadSpecial weather statement, Jun 13, 5:49 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Nashville TN
549 PM CDT Sun Jun 13 2021
TNZ030-132330-
Smith TN-
549 PM CDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SMITH COUNTY UNTIL 630 PM
CDT...
At 549 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Carthage, moving south at 15 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Carthage, Gordonsville, South Carthage and Pleasant Shade.
This includes Interstate 40 near mile marker 256.
LAT...LON 3641 8587 3634 8583 3634 8584 3629 8585
3625 8582 3624 8578 3621 8578 3621 8581
3620 8580 3619 8580 3618 8581 3618 8603
3641 8598 3642 8597
TIME...MOT...LOC 2249Z 342DEG 14KT 3637 8590
WhiteheadSpecial weather statement, Jun 13, 5:54 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Nashville TN
554 PM CDT Sun Jun 13 2021
TNZ075-077-132330-
Bedford TN-Coffee TN-
554 PM CDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COFFEE AND
SOUTHEASTERN BEDFORD COUNTIES UNTIL 630 PM CDT...
At 553 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Shelbyville, moving south at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Shelbyville, Tullahoma, Wartrace, Normandy and Raus.
LAT...LON 3535 8648 3536 8649 3557 8637 3555 8625
3534 8620 3535 8623 3534 8626 3535 8625
3537 8628 3538 8625 3539 8628 3541 8625
3541 8629 3539 8630 3538 8633 3536 8633
3535 8641 3532 8642
TIME...MOT...LOC 2253Z 011DEG 14KT 3554 8633
WhiteheadSpecial weather statement, Jun 13, 6:34 PM CDT, 0 minutes before
Special Weather Statement National Weather Service Nashville TN 634 PM CDT Sun Jun 13 2021 TNZ028-030-064-140015- Wilson TN-De Kalb TN-Smith TN- 634 PM CDT Sun Jun 13 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SMITH...NORTHWESTERN DE KALB AND SOUTHEASTERN WILSON COUNTIES UNTIL 715 PM CDT... At 633 PM CDT, Doppler radar was tracking a strong thunderstorm near Gordonsville, or near Carthage, moving south at 15 mph. Winds in excess of 30 mph will be possible with this storm. Locations impacted include... Smithville, Gordonsville, Hickman, Alexandria, Dowelltown and Liberty. This includes Interstate 40 between mile markers 252 and 261. LAT...LON 3622 8606 3622 8592 3599 8579 3599 8609 TIME...MOT...LOC 2333Z 342DEG 14KT 3619 8599 Whitehead
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:58 PM CDT | Special Weather Statement | OHX | Montgomery | 32 min |
| Jun 12, 9:55 PM CDT | Special Weather Statement | OHX | Houston, Stewart | 50 min |
| Jun 12, 10:00 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 30 min |
| Jun 12, 10:28 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Stewart | 47 min |
| Jun 13, 7:18 AM CDT | Special Weather Statement | OHX | Dickson | 42 min |
| Jun 13, 8:09 AM CDT | Special Weather Statement | OHX | Hickman | 21 min |
| Jun 13, 8:16 AM CDT | Special Weather Statement | OHX | Dickson | 29 min |
| Jun 13, 8:25 AM CDT | Special Weather Statement | OHX | Williamson | 35 min |
| Jun 13, 4:13 PM CDT | Special Weather Statement | OHX | Williamson | 17 min |
| Jun 13, 5:27 PM CDT | Special Weather Statement | OHX | Clay | 48 min |
| Jun 13, 5:34 PM CDT | Special Weather Statement | OHX | Marshall | 26 min |
| Jun 13, 5:49 PM CDT | Special Weather Statement | OHX | Smith | 41 min |
| Jun 13, 5:54 PM CDT | Special Weather Statement | OHX | Bedford | 36 min |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.